VOL. 15 · NO. 3 | October 1986
 
VIEW ALL ABSTRACTS +
Articles
Yasunori OKABE
Hokkaido Math. J. 15 (3), 317-355, (October 1986) DOI: 10.14492/hokmj/1381518232
No abstract available
Vladimir GEORGIEV
Hokkaido Math. J. 15 (3), 357-385, (October 1986) DOI: 10.14492/hokmj/1381518233
No abstract available
Shüichi OHNO, Mikihiro HAYASHI
Hokkaido Math. J. 15 (3), 387-396, (October 1986) DOI: 10.14492/hokmj/1381518234
No abstract available
Yukio NAGASAKA
Hokkaido Math. J. 15 (3), 397-403, (October 1986) DOI: 10.14492/hokmj/1381518235
No abstract available
Gisiro MARUYAMA
Hokkaido Math. J. 15 (3), 405-451, (October 1986) DOI: 10.14492/hokmj/1381518236
No abstract available
Tadashi IKEDA
Hokkaido Math. J. 15 (3), 453-467, (October 1986) DOI: 10.14492/hokmj/1381518237
No abstract available
Back to Top